8/30/11

So...For anyone who has been reading my blog lately about the Paxil withdraw, Sunday afternoon I hit a really bad spot with the withdraw.

I couldn't see straight, I was screaming for no reason. Just screaming, sitting on the toilet screaming! I was crying so hard I was hyper-ventilating. I truly felt "Mad" and like I was "going crazy". I was throwing things around the house. Screaming at the top of my lungs, wanted to punch anyone and anything, sobbing in complete and utter despair. I was dry-heaving, nauseous, my blood pressure was through the roof. I had blisters in my mouth, tongue and lips. I was shaking uncontrollably. I felt like I had the flu and was running a fever. I had my husband's cane up to him ready to hit him with it for him telling me I was crazy and he wanted his wife back.

I managed to drive myself to the Emergency Room at the local hospital and was hell-bent on them not discharging me until I was given my Paxil.

Everyone at the hospital agreed that I was suffering from Serotonin-Discontinuation Syndrome (Paxil withdraw).

After 3 hrs and 30 min., 3 social workers, 2 nurses, a nurse practitioner and a partridge in a pear tree...lol...They gave me a script to take to the 24 hr. CVS for my Paxil. ((INSERT ANGELS SINGING HERE... and my daughter and husband). WITHIN 1 HOUR I WAS CALM AND RETURNING TO NORMAL!

Will write more later. Just wanted to give you all a heads up!! DO NOT LET A DOCTOR TAKE YOU OFF PAXIL COLD TURKEY!!!

Reactions:

2 comments :

  1. I've heard Paxil is a difficult medicine to deal with period. I've had those feelings all before without being on anything.

    ReplyDelete
  2. Sorry you had to go through that, but glad the people at the ER helped you out!

    ReplyDelete

Thank you for visiting! We appreciate each reader and look forward to talking with you soon. Hugz and savings, Heather~Mom Said That's It!